TITLE

Chinese mathematics I

AUTHOR(S)
Flood, Raymond; Wilson, Robin
PUB. DATE
January 1998
SOURCE
Mathematical Intelligencer;Winter98, Vol. 20 Issue 1, p80
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents the names of various Chinese mathematicians who have appeared on a number of stamps. Details on the work of the mathematicians; What centuries these mathematicians existed.
ACCESSION #
72281

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics